# SDR ASAA2025020355706

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 70,077 hours, 29,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 AFT AISLE LIGHT FOUND INOP. GROUNDED - YES. REMOVED AND REPLACED AFT BATTERY PER AMM TASK 33-51-06-610-802 OPS CHECK GOOD.
